Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
PrznKing

Breaking out 2 months Post-Tane

Recommended Posts

I started breaking out Thanksgiving weekend when I started using new products but I went back to the old products and I'm eating as I did before but I'm still breaking out. So it's obviously not the products or my diet.

What should I be doing now? I want to use OTC stuff and no Rx. I have a few small whiteheads and 1-2 red ones, but nothing severe like before Tane.

Any ideas?

Share this post


Link to post
Share on other sites

BUMP...should I consider a second course? That's the only reason I'll ever go back to a dermatologist if its the only option.

Share this post


Link to post
Share on other sites

I really would hate to go back on those drugs though....I was 100% clear until Thanksgiving weekend came and I started breaking out like never before. Weird....

Share this post


Link to post
Share on other sites

I'm shocked. That's like 6 weeks, which is really, really fast for it to be coming back, at least from what I've heard. Heck, you should still be within that threshold where tane is supposed to keep working after you've stopped taking it.

I'd wait a couple more months. If it's still a problem and topicals aren't doing much of anything, maybe your derm can do a long-term low dose this time around.

Share this post


Link to post
Share on other sites

Yeah, I'm waiting 6 months until I go back to a derm for Accutane again.

I knew I'd have to take another course but maybe in a few years not this soon. Because my acne before was VERY severe and has tons of cystic all over my face. I think another course will cure it permanently but I'm waiting the 6 months....

But what should I do know about it? Still just cleanse and moisturize?

Share this post


Link to post
Share on other sites

Cleanse and moisturize and talk to your derm about any sort of other topicals that might help. Retin-A and stuff like that is supposed to work better after Accutane.

Share this post


Link to post
Share on other sites

Ok, I'm going to make an appointment with my dermatologist. I've already tried most of the creams and topicals but they should work better now since it's after Accutane right? And should I tell her to give me special cleanser or just use a normal one with Rx topicals??

Share this post


Link to post
Share on other sites

After 3 years on Accutane I no longer have acne on my face and neck, only mild back and chest acne. My skin was really bad before the treatment. So I guess it doesn't work for everyone. Its seems like Accutane made all my pores produce less sedum. I also have dry skin during the winter months, its not that bad. Might be because of accutane.

Share this post


Link to post
Share on other sites

Well, my chest/back was more severe than my face before Tane but right now my chest/back is perfect but I'm breaking out on the face so I don't think it's hormones or anything. I made an appointment for next week. Hopefully I'll get some topicals.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×